# SDR UALA2009102203297

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 38,779 hours, 15,045 cycles
- Engine: Iae V2522A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746060000700
- Part serial: 1882
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RIGHT L/E INBOARD, NEXT TO PYLON HAS BIRD STRIKE.  DENT DAMAGE NOTED.  MEASURED AT 5 INCHES BY 2.5 INCHES, 3-8 INCHES DEEP.  REMOVED SLAT AND ROUTED TO SHOP.  REPLACED NR 1 SLAT.
